Previous |  Up |  Next

Article

References:
[1] J. L. Lions: Quelques méthodes de résolution des problémes aux limites non linéaires. Dunod Gauthier-Villars, Paris, 1969. MR 0259693 | Zbl 0189.40603
[2] F. E. Browder: Non-linear initial value problems. Ann. of Math., 82, (1965), 51 - 87. DOI 10.2307/1970562 | MR 0208113 | Zbl 0131.13502
[3] F. E. Browder: Existence theorems for nonlinear partial differential equations, Global analysis. Proc. Symp. Pure Math. Vol. 16, Amer. Math. Soc. (1970), 1 - 60. MR 0269962
[4] H. Brézis: Monotonicity methods in Hilbert spaces and some applications to nonlinear partial differential equations, Contributions to Nonlinear Functional Analysis. E. Zarantonello ed. Acad. Press (1971). MR 0394323
[5] V. Barbu: Semi-groups of nonlinear contractions in Banach spaces. (Rumanian), Academia, Bucharest, 1974.
[6] H. Brézis: Opérateurs maximaux monotones et semigroups de contractions dans les espaces de Hilbert. Math. Studies, 5, North Holland, (1973).
[7] H. Gajewski K. Gröger K., Zacharias: Theorie der nichtlinearen Operatoren und Differentialgleichungen. Academia-Verlag, Berlin, 1974. MR 0636412
[8] J. Kačur: Method of Rothe and nonlinear parabolic boundary value problems of arbitrary order I, II. Czechoslovak Math. J., to appear. MR 0506431
[9] J. Nečas: Application of Rothe's method to abstract parabolic equations. Czechoslovak Math. J., Zbl 0311.35059
[10] J. Kačur: Applications of Rothe's method to nonlinear evolution equations. Mat. Časopis Sloven. Akad. Vied, 25, (1975), N-1, 63-81. MR 0394344
[11] С. V. Pao: On the stability of nonlinear operator differential equations and applications. Arch. Rational Mech. Anal. 35, (1969), 30-46. MR 0245951 | Zbl 0187.08801
[12] J. A. Dubinskij: Quasilinear elliptic and parabolic equations of arbitrary order. (Russian), Uspehi Mat. Nauk, 23, 1 (1968), 45-90. MR 0228826 | Zbl 0162.42303
[13] R. Bellman: Stability theory of differential equations. New York-Toronto-London, 1953. MR 0061235 | Zbl 0053.24705
[14] M. A. Krasnoselskij: Topological methods in the theory of nonlinear integral equations. Pergamon Press, New York, 1964.
[15] K. Yosida: Functional Analysis. Springer, Berlin-Heidelberg-New York, 1969. MR 0500055
Partner of
EuDML logo